Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from severe back pain with migraines

Can I just list all the things that worry me. Chronic back pain , all of back, severe in lumbar causing spasms. Lower leg pain, cramping, stiffness . Insomnia and excessive sleeping during the day, migraines (head and ocular), recurring long lasting eye twitching, irrational fear, anxiety resulting in rapid breathing, crying chills sweating. Heat intolerence. Chronic stomach pain, constipation, stomach acid& vomit in throat and mouth. The worry of thinking something might be seriously wrong scares me which makes my anxiety worse which worries me even more.
Asked On : Tue, 1 Feb 2011
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Welcome to Healthcare Magic
Almost all your symptoms seem psychosomatic...means they have there origin in your mind, may have no reason related to the body. Even the acidity is due to and is worsened by anxiety. Please see a psychiatric conunselor or a homoeopathic physician, who will be able to help you.
Answered: Tue, 1 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor